# SDR SWAA2025012889355

- Difficulty date: January 24, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN-CORRECTED EMERGENCY LENS ON DOOR R2 AT AFT GALLEY AREA 2024-758995<[01] REPLACED EMERGENCY LENS ON DOOR R2 AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 STEP 3.C.(D)(6)(7)(10)(13);[02] CORRECTED STEP 1: REPLACED EMERGENCY LENS ON DOOR R2 AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 STEP 3.C.(5)(D)(6)(7)(10)(13)  TEST IS OK;[03] CORRECTED STEP 1: REPLACED EMERGENCY LENS ON DOOR R2 AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 STEP 3.C.(5)(D)(6)(7)(10) TEST IS OK;[04] CORRECTED STEP 3: REPLACED EMERGENCY LENS ON DOOR R2 AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 STEP 3.C.(5)(D)(6)(7)(10) TEST IS OK;[05] REPLACED EMERGENCY LENS ON DOOR R2 AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 STEP 3.C.(5)(D)(6)(7)(10) TEST IS OK
